A1 Journal article (refereed)
A characterization of Hajlasz-Sobolev and Triebel-Lizorkin spaces via grand Littlewood-Paley functions (2010)


Koskela, P., Yang, D., & Zhou, Y. (2010). A characterization of Hajlasz-Sobolev and Triebel-Lizorkin spaces via grand Littlewood-Paley functions. J. Funct. Anal., 258 (8), 2637-2661. doi:10.1016/j.jfa.2009.11.004


JYU authors or editors


Publication details

All authors or editors: Koskela, Pekka; Yang, Dachun; Zhou, Yuan

Journal or series: J. Funct. Anal.

ISSN: 0022-1236

Publication year: 2010

Volume: 258

Issue number: 8

Pages range: 2637-2661

Publication country: Netherlands

Publication language: English

DOI: https://doi.org/10.1016/j.jfa.2009.11.004

Open Access: Publication channel is not openly available


Free keywords: Hajlasz-Sobolev space; Triebel-Lizorkin space; pointwise inequality


Contributing organizations


Ministry reporting: Yes

Preliminary JUFO rating: Not rated


Last updated on 2020-18-12 at 11:03